VOL. 44 · NO. 1 | March 2011
Front Matter
Funct. Approx. Comment. Math. 44 (1), 5-6, (March 2011)
No abstract available
Leonhard Frerick, Jochen Wengenroth
Funct. Approx. Comment. Math. 44 (1), 7-31, (March 2011) DOI: 10.7169/facm/1301497744
No abstract available
Michael Langenbruch
Funct. Approx. Comment. Math. 44 (1), 33-44, (March 2011) DOI: 10.7169/facm/1301497745
KEYWORDS: hyperfunctions, Fourier hyperfunctions, representing functions, vector valued hyperfunctions, 32A45, 46F15
Carmen Fernández, Antonio Galbis, Jordi Juan-Huguet
Funct. Approx. Comment. Math. 44 (1), 45-61, (March 2011) DOI: 10.7169/facm/1301497746
KEYWORDS: ultradistributions, elliptic and hypoelliptic polynomials, iterates of an operator, 46F05, 47F05
Jean Schmets, Manuel Valdivia
Funct. Approx. Comment. Math. 44 (1), 63-78, (March 2011) DOI: 10.7169/facm/1301497747
KEYWORDS: countable intersection, non quasi-analytic class, ultradifferentiable function, ultradistribution, ultradistribution, 46F05, 46F20
Paweł Domański
Funct. Approx. Comment. Math. 44 (1), 79-109, (March 2011) DOI: 10.7169/facm/1301497748
KEYWORDS: analytic dependence on parameters, linear continuous right inverse, linear partial differential operator, convolution operator, linear partial differential equation with constant coefficients, space of real analytic functions, ultradifferentiable functions of Roumieu type, Gevrey classes, functor $Proj^1$, PLS-space, Locally convex space, vector valued equation, solvability, 35B30, 46E10, 35E20, 32U05, 46A63, 46A13, 46F05, 46M18
Chiara Boiti, Reinhold Meise
Funct. Approx. Comment. Math. 44 (1), 111-131, (March 2011) DOI: 10.7169/facm/1301497749
KEYWORDS: Phragmén-Lindelöf conditions, ultradifferentiable functions, differential equations of evolution, 32U05, 35E99, 35L99
Norbert Ortner, Peter Wagner
Funct. Approx. Comment. Math. 44 (1), 133-151, (March 2011) DOI: 10.7169/facm/1301497750
KEYWORDS: Lorentz invariance, Fourier transforms, temperate distributions, Klein-Gordon operator, 46F12, 35E05, 35L15, 74H05
Ehrhard Behrends
Funct. Approx. Comment. Math. 44 (1), 153-164, (March 2011) DOI: 10.7169/facm/1301497751
KEYWORDS: continuous functions, open sets, Banach Algebra, 46B20, 46F15
Back to Top